Home » Frequently asked Questions on Health » Are there any side effects of the i-Pill?

Are there any side effects of the i-Pill?

Q: I am a 33 years old woman who had an i-Pill a few days ago. It was almost 72 hours after the intercourse. If I get pregnant by any chance, will the pill have any side effect on the fetus?

A:The efficacy of i-Pill decreases as the time passes. Its efficacy is no more than 58% if taken just within 72 hours. Hence there is a chance that you may have conceived. There is a possibility of ectopic pregnancy i.e. the foetus not being in the uterine cavity but outside in the fallopian tubes. If your pregnancy test is positive, the possibility of ectopic pregnancy must be ruled out.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------